Bulletin of the American Mathematical Society

Average Gaussian curvature of leaves of foliations

Daniel Asimov

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 84, Number 1 (1978), 131-133.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183540390

Mathematical Reviews number (MathSciNet)
MR0464257

Zentralblatt MATH identifier
0393.53021

Subjects
Primary: 57D30 53C99: None of the above, but in this section

Citation

Asimov, Daniel. Average Gaussian curvature of leaves of foliations. Bull. Amer. Math. Soc. 84 (1978), no. 1, 131--133. https://projecteuclid.org/euclid.bams/1183540390


Export citation

References

  • 1. S. Kobayashi and K. Nomizu, Foundations of differential geometry. I, Interscience, New York and London, 1963.
  • 2. F. Brito, R. Langevin and H. Rosenberg, Curvature integrals in foliated manifolds, Université Paris-Sud, Orsay, 1977 (preprint).
  • 3. M. Spivak, A comprehensive introduction to differential geometry. IV, V, Publish or Perish, Boston, Mass., 1975.